# SDR REXA2021110400933

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 601R1342812
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON BEARING LUG A WAS FOUND TO BE OVERSIZE, BEYOND LIMITS,
NOMINAL SIZE 0.9057"" - 0.9067"" BORE MEASURES 0.9092"".            
"	"COMPLIED WITH MHIRJ REO #690-57-61-232 REV-- DATED 2021-10-20 FOR
REPAIR.                                                          
WVAC EMP STAMP # 738 MTC.                                        
"
